# SDR ASAA2018053124874

- Difficulty date: May 31, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 37,767 hours, 11,337 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

'ELEC' LIGHT ILLUMINATED ON OVERHEAD AFTER START. GROUNDED - YES. VERIFIED ELEC LIGHT ILLUMINATED. AUX BAT CHRG ,STATIC INV ,SPCU FAULTED, ACCP FIM TASK 24-31 TASK 801. FAULT RESET, ELEC LIGHT CLEARED VERIFIED NORMAL INDICATION AND ELECTRICAL OPS WITH PWR TRANSFER TO GATE, APU AND #1 ENGINE.
